Advanced search

Indices of hyperelliptic curves over p-adic fields.

(1998) MANUSCRIPTA MATHEMATICA. 96(3). p.317-333
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Van Geel, Jan, and VI YANCHEVSKII. 1998. “Indices of Hyperelliptic Curves over P-adic Fields.” Manuscripta Mathematica 96 (3): 317–333.
APA
Van Geel, J., & YANCHEVSKII, V. (1998). Indices of hyperelliptic curves over p-adic fields. MANUSCRIPTA MATHEMATICA, 96(3), 317–333.
Vancouver
1.
Van Geel J, YANCHEVSKII V. Indices of hyperelliptic curves over p-adic fields. MANUSCRIPTA MATHEMATICA. 1998;96(3):317–33.
MLA
Van Geel, Jan, and VI YANCHEVSKII. “Indices of Hyperelliptic Curves over P-adic Fields.” MANUSCRIPTA MATHEMATICA 96.3 (1998): 317–333. Print.
@article{179464,
  author       = {Van Geel, Jan and YANCHEVSKII, VI},
  issn         = {0025-2611},
  journal      = {MANUSCRIPTA MATHEMATICA},
  language     = {eng},
  number       = {3},
  pages        = {317--333},
  title        = {Indices of hyperelliptic curves over p-adic fields.},
  volume       = {96},
  year         = {1998},
}

Web of Science
Times cited: